Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 386468, 12 pages
http://dx.doi.org/10.1155/2008/386468
Research Article

Existence of Pseudo-Superinvolutions of the First Kind

Department of Mathematics, The Hashemite University, Zarqa 13115, Jordan

Received 6 March 2007; Revised 8 July 2007; Accepted 2 November 2007

Academic Editor: Alexander Rosa

Copyright © 2008 Ameer Jaber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ameer Jaber, “Existence of Pseudo-Superinvolutions of the First Kind,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 386468, 12 pages, 2008. https://doi.org/10.1155/2008/386468.